Default times in a continuous-time Markovian regime-switching model

Robert J. Elliott, Tak Kuen Siu

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We investigate the default time of a firm when a stochastic discount factor is used so that both diffusion and regime switching risks are priced. We establish the relationship between the probability distribution of the default time and the solution of a system of coupled partial differential equations.

Original languageEnglish
Pages (from-to)824-837
Number of pages14
JournalStochastic Analysis and Applications
Volume29
Issue number5
DOIs
Publication statusPublished - Sep 2011

Fingerprint

Dive into the research topics of 'Default times in a continuous-time Markovian regime-switching model'. Together they form a unique fingerprint.

Cite this